Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 169061, 8 pages
Research Article

Parameterized Hilbert-Type Integral Inequalities in the Whole Plane

1Department of Mathematics, Guangdong University of Education, Guangzhou, Guangdong 510303, China
2Department of Mathematics and Computer Science, Longyan University, Longyan, Fujian 364012, China

Received 21 June 2014; Accepted 5 August 2014; Published 19 August 2014

Academic Editor: Tohru Ozawa

Copyright © 2014 Qiliang Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qiliang Huang, Shanhe Wu, and Bicheng Yang, “Parameterized Hilbert-Type Integral Inequalities in the Whole Plane,” The Scientific World Journal, vol. 2014, Article ID 169061, 8 pages, 2014. doi:10.1155/2014/169061